MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS 3 ML BD INTEGRA SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS 3 ML BD INTEGRA SYRINGE
Catalog Number 305283
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.(b)(6).Device manufacture date: unknown.Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.The lot number is unknown, therefore device history record review (dhr) or quality notification review (qn) could not be performed.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Investigation conclusion: based on no sample, the investigation concluded: unconfirmed: bd was not able to confirm the customer¿s indicated failures.Root cause description: no root cause can be determined as no samples were received.Rationale: capa is not required at this time.
 
Event or Problem Description
It was reported that 3 ml bd integra¿ syringe leaked from the hub of the syringe.No serious injury or medical intervention was reported.The following information was provided by the initial reporter: material no: 305283, batch no: unknown.It was reported via medwatch report that the vaccine medication leaked from the hub of the syringe.Event description per attached medwatch report states, "while giving dtap injection i noticed medication squirted from the hub of the syringe.Background: patient was in for a 15 month checkup' this was a routine vaccination.Assessment: i informed md and she advised vaccine needed to be repeated, since i did notice that entire fluid was not administered.Recommendation: father agreed to the second dose' he himself noticed that all of the fluid came out of the syringe.Per md recommendation, dose was repeated.".

Brand Name
3 ML BD INTEGRA SYRINGE
Common Device Name
SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key8535901
Report Number1213809-2019-00457
Device Sequence Number360592
Product Code FMF
UDI-Device Identifier30382903052838
UDI-Public30382903052838
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305283
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2019
Initial Report FDA Received Date04/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;